Back to overview

Calculation of Bayes premium for conditionally elliptical risks

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2012
Author Kume Alfred, Hashorva Enkelejd,
Project Extremes of Gaussian Processes and Related Random Fields
Show all

Original article (peer-reviewed)

Journal Insurance: Mathematics and Economics
Volume (Issue) 51
Page(s) 632 - 635
Title of proceedings Insurance: Mathematics and Economics
DOI 10.1016/j.insmatheco.2012.09.004


In this paper we discuss the calculation of the Bayes premium for conditionally elliptical multivariate risks. In our framework the prior distribution is allowed to be very general requiring only that its probability density function satisfies some smoothness conditions. Based on the previous results of Landsman and Nešlehová (2008) and Hamada and Valdez (2008) we show in this paper that for conditionally multivariate elliptical risks the calculation of the Bayes premium is closely related to the Brown identity and the celebrated Stein’s lemma